# SDR SWAA2022081928495

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FITTING LOCATED AT BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA 2022-365552 / [01] REPLACED LOWER FITTING LOCATED AT BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED LOWER FITTING LOCATED AT BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
